# SDR ASAA0010166

- Difficulty date: January 17, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 695133501
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND L1 DOOR DIFFICULT TO CLOSE.  ADJUSTED GUIDE ARM AND RESET STOP PINS.  DOOR OPERATED NORMALLY.  (M)
